1 Department of Mathematics, Garmsar Branch, Islamic Azad University, Garmsar, Iran

2 Department of Mathematics, Islamic Azad University, Central Tehran Branch, Tehran, Iran

3 Department of Mathematics, Tabriz Branch, Islamic Azad University, Tabriz, Iran


This paper continues the investigation of the rst author begun in part one. The hereditary properties of n-homomorphism amenability for Banach algebras are investigated and the relations between n-homomorphism amenability of a Banach algebra and its ideals are found. Analogous to the character amenability, it is shown that the tensor product of two unital Banach algebras is n-homomorphism amenable if and only if each one is n-homomorphism amenable.


Main Subjects

[1] A. Bodaghi, n-homomorphism amenability, Proc. Rom. Aca., Series A, 14, No.2 (2013), 101-105.
[2] J. Duncan and S. A. Hosseiniun, The second dual of a Banach algebra, Proc. Roy. Soc. Edinburgh Soc., 84A (1979), 309-325.
[3] S. Hejazian, M. Mirzavaziri and M. S. Moslehian, n-homomorphisms, Bull. Iran. Math. Soc., 31, No. 1 (2005), 13-23.
[4] B. E. Johnson, Cohomology in Banach algebras, Mem. Amer. Math. Soc., 127(Providence, 1972).
[5] Z. Hu, M. S. Monfared and T. Traynor, On character amenable Banach algebras, Studia Math., 193 (2009), 53-78.
[6] E. Kaniuth, A. T. Lau, and J. Pym, On φ-amenability of Banach algebras, Math. Proc. Cambridge Philos. Soc., 144 (2008), 85-96.
[7] E. Kaniuth, A. T. Lau and J. Pym, On character amenability of Banach algebras, J. Math. Anal. Appl., 344 (2008), 942-955.
[8] M. S. Monfared, Character amenability of Banach algebras, Math. Proc. Camb. Phil. Soc., 144 (2008), 697-706.